# SDR HEEA079958

- Difficulty date: June 3, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- System (JASC): 2200 · Auto Flight System
- Part: Brake
- Condition: Malfunctioned
- Location: Pitch Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT WOULD DROP OFF LINE AND SOMETIMES WOULD NOT PASS THE PRE-FLIGHT TEST DUE TO THE LINEAR PITCH ACTUATOR BRAKE NOT WORKING PROPERLY.  WOULD NOT LOCK UNTIL TAPPED OR BUMPED.
